MathSciNet Relay Station
MathSciNet bibliographic data
MR682696 12A95 (12A35 12A50)
Ichimura, Humio On $2$-rank of the ideal class groups of totally real number fields. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 329–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement